# SDR 05FDEA01000

- Difficulty date: April 14, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46800
- Aircraft time: 71,271 hours, 22,060 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Channel
- Part number: 9105M20G150S2
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA8-7832-55467, EXHAUST-TR-ASSY BLENDING OF CHAFED AREA ON CLOSOUT CHANNEL.  CLOSEING ACTION ON 04/15/05.  ON N/R S00010.  COMPLIED WITH EA 8-7832-55467.
